MathSciNet Relay Station
MathSciNet bibliographic data
MR620579 60J60 (58F40 82A05)
Holley, R.; Stroock, D. Diffusions on an infinite-dimensional torus. J. Funct. Anal. 42 (1981), no. 1, 29–63.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement